# SDR SIMA2012044005

- Difficulty date: February 11, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 24,014 hours, 17,452 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: 1009750
- Part serial: 000816C
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3705 THE CREW REPORTED THE CABIN FIRE EXTINGUISHER WAS LOW.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD FIRE EXTINGUISHER IAW CRJ-700 AMM STANDARD MAINTENANCE PRACTICES.  THE AIRCRAFT WAS RETURNED TO SERVICE.
